# SDR SWAA2023091801622

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 59,008 hours, 39,144 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD TRAILING EDGE AFT FLAP INBOARD SIDE SHEET METAL SKIN DISBONDED 6 INCHES IN LENGTH X 6 INCHES AT INBOARD EDGE; 3 INCHES AWAY FROM FASTENERS. (REPORTED BY PASSENGER). UPPER AFT FLAP SKIN PANEL DISBONDED<[01] REF TSR 2023007755; COMPLIED WITH EA 23-157-02818. INSPECTED NEAR DELAMINATED AREA OF TRAILING EDGE AFT FLAP; NO FURTHER DEFECTS NOTED. SPEED TAPE APPLIED.
